| Model Number |
5054-52 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited slight variability in lead trend parameters, it was noted there were "ques tionable" atrial intervals.The right ventricular (rv) lead exhibited oversensing with suspected lead noise.The leads remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10 addr01 ipg implant date (b)(6) 2014 5054-45 lead implant date (b)(6) 2003 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.